| Model Number |
LXC16 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Heartburn/Indigestion (1883)
| Date of Event |
09/18/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced ongoing gerd leading to explant of the linx device.The linx device was used as part of the anti-reflux procedure.-anti-reflux procedure including linx device implantation occurred without issue on (b)(6) 2014 by dr.(b)(6) at (b)(6).-device explant due to ongoing gerd occurred without issue on (b)(6) 2017 by dr.(b)(6) at (b)(6).-linx device found in correct position/geometry at the time of explant.-patient reported as doing well after removal.
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced ongoing gerd leading to explant of the linx device.The linx device was used as part of the anti-reflux procedure.Anti-reflux procedure including linx device implantation occurred without issue on (b)(6) 2014 by dr.(b)(6) at (b)(6) hospital.Device explant due to ongoing gerd occurred without issue on (b)(6) 2017 by dr.(b)(6) at (b)(6) clinic.Linx device found in correct position/geometry at the time of explant.Patient reported as doing well after removal.